RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chernyakov, A G

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:182
Abstract pages:616
Full texts:264

http://www.mathnet.ru/eng/person26000
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/266352

Publications in Math-Net.Ru
1990
1. N. A. Pecherskaya, A. G. Chernyakov, “Differentiation of certain multi-valued mappings on Lie groups”, Mat. Zametki, 48:2 (1990),  83–92  mathnet  mathscinet  zmath; Math. Notes, 48:2 (1990), 772–777  isi
1982
2. A. M. Vershik, A. G. Chernyakov, “Critical points of fields of convex polytopes and the Pareto-Smale optimum with respect to a convex cone”, Dokl. Akad. Nauk SSSR, 266:3 (1982),  529–532  mathnet  mathscinet  zmath
1979
3. A. G. Chernyakov, “Stability for finite noncooperative games”, Dokl. Akad. Nauk SSSR, 247:4 (1979),  809–811  mathnet  mathscinet  zmath
4. A. G. Chernyakov, “An example of a 32-dimensional even unimodular lattice”, Zap. Nauchn. Sem. LOMI, 86 (1979),  170–179  mathnet  mathscinet  zmath; J. Soviet Math., 17:4 (1981), 2068–2075

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020